# SDR ASOA201101405

- Difficulty date: July 31, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 24,821 hours, 18,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR4 INTERIOR CEILING EMERGENCY LIGHT INOP.  RELAMPED NR4 INTERIOR CEILING EMERGENCY LIGHT AS REQUIRED. OPS CHECKED GOOD IAW AMM 33-51-00.  RELAMPED NR4 INTERIOR CEILING EMERGENCY LIGHT AS REQUIRED.  OPS CK GOOD IAW AMM 33-51-00.
